# SDR SWAA2014061729131

- Difficulty date: June 9, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 6546431
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORE FLAP LE DOUBLER CRACKED BETWEEN WBL 386.00 TO WBL 413.61.  R & R DOUBLER IAW SRM & DWG.
